Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 80, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 13, 2015, 8:06 PM CDT for Morgan County, Scott County, Illinois. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2015, 8:06 PM CDT (01:06 UTC)
- Expired
- Jun 13, 2015, 9:00 PM CDT
- In force
- 54 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Morgan County, IL, Scott County, IL
The radar
The Lincoln radar (KILX), 105 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.1 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 253 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1117 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
703
WUUS53 KILX 140106
SVRILX
ILC137-171-140200-
/O.NEW.KILX.SV.W.0080.150614T0106Z-150614T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
806 PM CDT SAT JUN 13 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
SCOTT COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 900 PM CDT
* AT 806 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ALSEY...OR
NEAR WINCHESTER...MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...WINCHESTER...ALEXANDER...WAVERLY...BLUFFS...
FRANKLIN...MURRAYVILLE...CHAPIN...WOODSON...MANCHESTER...ALSEY...
JACKSONVILLE MUNICIPAL AIRPORT...LITERBERRY...SOUTH JACKSONVILLE...
CONCORD...GLASGOW...LYNNVILLE...EXETER...LAKE JACKSONVILLE AND
PRENTICE.
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 43 AND 79.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3987 9045 3987 9001 3954 8995 3952 9042
3953 9056 3963 9061 3964 9061 3969 9064
TIME...MOT...LOC 0106Z 227DEG 34KT 3956 9045
HAIL...<.75IN
WIND...60MPH
$$
AUTEN2 follow-up statements
393
WWUS53 KILX 140142
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
842 PM CDT SAT JUN 13 2015
ILC171-140151-
/O.CAN.KILX.SV.W.0080.000000T0000Z-150614T0200Z/
SCOTT-
842 PM CDT SAT JUN 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR SCOTT COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3987 9045 3987 9001 3954 8995 3954 9029
3964 9029 3974 9037 3975 9037 3975 9038
3984 9049
TIME...MOT...LOC 0141Z 223DEG 31KT 3978 9018
$$
ILC137-140200-
/O.CON.KILX.SV.W.0080.000000T0000Z-150614T0200Z/
MORGAN-
842 PM CDT SAT JUN 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR MORGAN COUNTY...
AT 841 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER JACKSONVILLE
MUNICIPAL AIRPORT...OR NEAR JACKSONVILLE...MOVING NORTHEAST AT 35
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...ALEXANDER...WAVERLY...FRANKLIN...MURRAYVILLE...
WOODSON...CHAPIN...JACKSONVILLE MUNICIPAL AIRPORT...LITERBERRY...
SOUTH JACKSONVILLE...CONCORD...LAKE JACKSONVILLE AND PRENTICE.
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 60 AND 79.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3987 9045 3987 9001 3954 8995 3954 9029
3964 9029 3974 9037 3975 9037 3975 9038
3984 9049
TIME...MOT...LOC 0141Z 223DEG 31KT 3978 9018
HAIL...<.75IN
WIND...60MPH
$$
AUTEN157
WWUS53 KILX 140153
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
853 PM CDT SAT JUN 13 2015
ILC137-140203-
/O.EXP.KILX.SV.W.0080.000000T0000Z-150614T0200Z/
MORGAN-
853 PM CDT SAT JUN 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR MORGAN COUNTY WILL EXPIRE AT
900 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3987 9045 3987 9001 3954 8995 3954 9029
3964 9029 3974 9037 3975 9037 3975 9038
3984 9049
TIME...MOT...LOC 0150Z 227DEG 34KT 3978 9018
$$
AUTENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 6:55 PM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jun 13, 6:55 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 655 PM CDT SAT JUN 13 2015 .SHORT TERM...(TONIGHT) ISSUED AT 206 PM CDT SAT JUN 13 2015 MOIST DEEP SOUTHWEST FLOW CONTINUES TO PROVIDE PERIODS OF SHOWERS AND THUNDERSTORMS TO CENTRAL AND SOUTHEAST ILLINOIS. ALTHOUGH ATMOSPHERE ISN'T QUITE AS MOIST AS YESTERDAY (PER 12Z KILX SOUNDING). POTENTIAL STILL REMAINS FOR SOME EFFICIENT CONVECTION AND POSSIBLE PRECIP LOADING PRODUCING STRONG WINDS. ALTHOUGH INITIAL CONVECTION THIS AFTERNOON HAS DEVELOPED IN SAME AREA AS LAST NIGHTS LINE WHERE INSTABILITY AXIS REMAINS...LATEST MESOSCALE MODELS SUGGEST PRECIPITATION DEVELOPING OVER MISSOURI WILL BE BIGGER ORGANIZED THREAT AS IT MOVES NORTHEAST INTO WESTERN ILLINOIS. INDIVIDUAL STORMS WILL LIKELY BE PRIMED TO PRODUCE LOCALIZED STRONG WINDS. IF ORGANIZED LINES CAN DEVELOP...THERE IS POTENTIAL FOR MORE WIDESPREAD DAMAGING WINDS. LATEST HRRR SUGGEST SCATTERED CONVECTION EAST OF I-55 WILL BE MORE DIURNAL IN NATURE DRIVEN BY INSTABILITY AND A LACK OF SHEAR. MORE SHEAR IS PROGGED OVER WESTERN ILLINOIS AND PRECIP MAY LINGER INTO THE EARLY MORNING. GROUND REMAINS LOCALLY SATURATED AND HEAVY PRECIPITATION POTENTIAL LEADS TO SOME FLOODING POTENTIAL IN WESTERN ILLINOIS PER MPD ISSUED BY WPC. AN ESF HAS BEEN ISSUED FOR LONG-RANGE HEAVY RAIN THREAT AND WILL MENTION POTENTIAL FOR HEAVY RAIN IN GRIDS AND WORDED FORECASTS. .LONG TERM...(SUNDAY THROUGH SATURDAY) ISSUED AT 206 PM CDT SAT JUN 13 2015 LITTLE CHANGE IS EXPECTED IN THE FORECAST OVER THE NEXT 4 DAYS...AS A FRONTAL BOUNDARY LINGERS ACROSS ILLINOIS AND A LARGE RIDGE IN THE SOUTHEAST STATES PROVIDES A SOUTHWEST UPPER FLOW INTO ILLINOIS. PERIODIC SHORTWAVES, SOME CONVECTIVELY INDUCED, WILL RIDE THE SOUTHWEST FLOW INTO OUR FORECAST AREA. THERE ARE LARGE UNCERTAINTIES IN TIMING AND LOCATION OF THE WAVES IN THE MODELS. HOWEVER, THERE IS ENOUGH AGREEMENT OVER ABNORMALLY HIGH MOISTURE CONTENT AND MODERATE INSTABILITY THAT WE KEPT LARGE PORTIONS OF CENTRAL AND SOUTHEAST ILLINOIS IN LIKELY POPS EACH PERIOD THROUGH WEDNESDAY. SEVERE CHANCES APPEAR TO BE HIGHER ON SUNDAY AFTERNOON/EVE AND AGAIN ON MONDAY, BUT WE CANT RULE OUT INCREASING CHANCES TUESDAY AND WEDNESDAY AS THOSE DAYS GET CLOSER. PRECIP LOADING IN MANY THUNDERSTORMS THROUGH AT LEAST MONDAY WILL BE SUFFICIENT TO PRODUCE DOWNBURST WINDS. 0-6KM WIND SHEAR IS EXPECTED TO REMAIN BELOW 30KT, WITH UNI-DIRECTIONAL SHEAR SUPPORTING THUNDERSTORMS TRAINING IN A LINE. SO MAIN HAZARDS SHOULD CONTINUE TO BE DAMAGING WINDS AND FLASH FLOODING. WILL MONITOR HAIL POTENTIAL, SINCE EVEN A SLIGHT LOWERING OF THE FREEZING LEVEL WOULD INCREASE HAIL PRODUCTION. WE CONSIDERED A FLASH FLOOD WATCH, BUT MODEL UNCERTAINTIES HAVE KEPT A LOW CONFIDENCE IN ANY PARTICULAR LOCATION SEEING THE AXIS OF HEAVY RAINS. WILL CONTINUE TO MONITOR CLOSELY IN THE COMING MODEL RUNS FOR A POTENTIAL OPPORTUNITY TO HIGHLIGHT AN AREA OF CONCERN. FOR NOW, WILL HIGHLIGHT THE FLOODING THREAT IN THE HAZARDOUS WEATHER OUTLOOK. THE FAR EXTENDED STILL CONTAINS POPS IN THE CHANCE CATEGORY THROUGH SATURDAY, BUT THERE ARE INDICATIONS THAT THE FRONT MAY SAG FAR ENOUGH SOUTH OF OUR COUNTIES TO PROVIDE MORE SIGNIFICANT BREAKS IN THE RAIN CHANCES FROM THURSDAY THROUGH SATURDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 655 PM CDT SAT JUN 13 2015 VFR CONDITIONS ARE EXPECTED AT ALL SITES NEXT 24HRS. CURRENT RADAR LOOPS INDICATE THAT ONLY ONE SITE MIGHT HAVE PCPN...AND THAT IS SPI OVER THE NEXT SEVERAL HOURS. SO WILL KEEP THEM WITH VCTS FOR NOW. WITH ALL OTHER SITES WILL HAVE JUST SCATTERED LOWER CLOUDS AND BROKEN MID CLOUDS FOR THE REST OF THE NIGHT. BY LATE MORNING...EXPECTING MID CLOUDS TO DISSIPATE WITH SCATTERED CU CONTINUING. IN THE EARLY MORNING...HIGH RES MODELS SHOW SOME LOWER CLOUDS GETTING INTO ONLY PIA AND SPI TAFS SO HAVE A TEMPO TROUP FOR BOTH SITES WITH BROKEN CIGS AROUND 2.5KFT. WINDS SHOULD BE SOUTHERLY THROUGH THE PERIOD. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BARKER LONG TERM...SHIMON AVIATION...AUTEN
Hazardous weather outlook, Jun 13, 3:06 PM CDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 306 PM CDT SAT JUN 13 2015 ILZ027>031-036>038-040>042-047-048-140600- CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-PEORIA- SCHUYLER-STARK-TAZEWELL-WOODFORD- 306 PM CDT SAT JUN 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL REDEVELOP ACROSS THE AREA AGAIN THIS AFTERNOON AND EVENING. A FEW OF THE STORMS MAY CONTAIN DAMAGING WINDS AND SMALL HAIL. THE THREAT FOR ADDITIONAL HEAVY RAINFALL WILL CONTINUE WHICH WILL PRODUCE LOCALIZED FLOODING AND WORSEN AREAS OF RIVER FLOODING ALREADY IN PROGRESS. MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE ILLINOIS AND SPOON RIVERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODIC THUNDERSTORM CHANCES WILL CONTINUE SUNDAY THROUGH FRIDAY. THE THREAT FOR ORGANIZED AFTERNOON AND EVENING SEVERE WEATHER WILL PERSIST OVER THE AREA SUNDAY AND MONDAY. IN ADDITION TO THE SEVERE RISK...THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL WILL CONTINUE THROUGH MUCH OF NEXT WEEK ENHANCING THE RIVER AND FLASH FLOOD THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. REPORTS OF HEAVY RAINFALL OR FLOODING WOULD BE APPRECIATED. ILZ043>046-049>051-053-140600- CHAMPAIGN-DE WITT-MACON-MORGAN-PIATT-SANGAMON-SCOTT-VERMILION- 306 PM CDT SAT JUN 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THIS AFTERNOON AND EVENING. A FEW OF THE STORMS MAY CONTAIN STRONG WINDS AND SMALL HAIL. THE THREAT FOR ADDITIONAL HEAVY RAINFALL WILL CONTINUE WHICH WILL PRODUCE LOCALIZED FLOODING AND WORSEN AREAS OF RIVER FLOODING ALREADY IN PROGRESS. MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE ILLINOIS AND SANGAMON RIVERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODIC THUNDERSTORM CHANCES WILL CONTINUE SUNDAY THROUGH FRIDAY. THE THREAT FOR AFTERNOON AND EVENING ORGANIZED SEVERE WEATHER WILL INCREASE OVER THE AREA AGAIN SUNDAY AND MONDAY. IN ADDITION TO THE SEVERE RISK...THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL WILL CONTINUE THROUGH MUCH OF NEXT WEEK ENHANCING THE RIVER AND FLASH FLOOD THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER...REPORTS OF HEAVY RAINFALL OR FLOODING WOULD BE APPRECIATED. ILZ052-054>057-061>063-066>068-071>073-140600- CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY- 306 PM CDT SAT JUN 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THIS AFTERNOON AND EVENING. A FEW OF THE STORMS MAY CONTAIN STRONG WINDS AND SMALL HAIL. THE THREAT FOR ADDITIONAL HEAVY RAINFALL WILL CONTINUE WHICH WILL PRODUCE LOCALIZED FLOODING AND WORSEN AREAS OF RIVER FLOODING ALREADY IN PROGRESS. MINOR FLOODING WILL CONTINUE ALONG THE WABASH AND LITTLE WABASH BASINS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODIC THUNDERSTORM CHANCES WILL CONTINUE SUNDAY THROUGH FRIDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER WILL INCREASE OVER THE AREA MONDAY AFTERNOON AND EVENING. IN ADDITION TO THE SEVERE RISK...THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL WILL CONTINUE THROUGH MUCH OF NEXT WEEK ENHANCING THE RIVER AND FLASH FLOOD THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER...REPORTS OF HEAVY RAINFALL OR FLOODING WOULD BE APPRECIATED. BARKER
In the hours before
Special weather statement, Jun 13, 2:57 PM CDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
257 PM CDT SAT JUN 13 2015
ILZ045-046-132045-
CHAMPAIGN-VERMILION-
257 PM CDT SAT JUN 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHAMPAIGN COUNTY UNTIL
345 PM CDT...
AT 256 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LAKE OF THE WOODS...OR 6 MILES NORTHWEST OF CHAMPAIGN...MOVING
NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CHAMPAIGN...RANTOUL...MAHOMET...THOMASBORO...GIFFORD...LAKE OF THE
WOODS...ROYAL...PENFIELD AND FLATVILLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 57 BETWEEN MILE MARKERS 237 AND 254.
INTERSTATE 74 BETWEEN MILE MARKERS 171 AND 179.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LINCOLN.
&&
LAT...LON 4022 8794 4019 8794 4012 8839 4022 8843
4028 8835 4040 8807 4040 8793 4023 8793
TIME...MOT...LOC 1956Z 247DEG 28KT 4020 8833
BARKERLocal storm report, Jun 13, 6:35 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
635 PM CDT SAT JUN 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN HOPEWELL 40.98N 89.46W
06/13/2015 M1.13 INCH MARSHALL IL MESONET
RAIN FELL BETWEEN 530-600 PM.
&&
JRPLocal storm report, Jun 13, 6:54 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
654 PM CDT SAT JUN 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM HEAVY RAIN HENRY 41.11N 89.36W
06/13/2015 M1.60 INCH MARSHALL IL TRAINED SPOTTER
RAIN FELL IN ONE HOUR.
&&
JRPLocal storm report, Jun 13, 8:02 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
802 PM CDT SAT JUN 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HEAVY RAIN ALTONA 41.12N 90.16W
06/13/2015 M1.13 INCH KNOX IL CO-OP OBSERVER
SINCE 6 AM
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 8:22 PM CDT | Severe Thunderstorm Warning | ILX | Logan | 23 min |
| Jun 13, 8:46 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Tazewell | 29 min |
| Jun 14, 10:57 AM CDT | River Flood Warning | ILX | Marshall, Putnam | 44 days |
| Jun 14, 3:21 PM CDT | Flash Flood Warning | ILX | Champaign, McLean, Piatt | 3 hr |
| Jun 14, 6:10 PM CDT | Flash Flood Warning | ILX | DeWitt, Logan, McLean, Mason, Menard, Tazewell | 6 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.